Dambrosio, Walter
Global bifurcation from the Fučik spectrum
Rendiconti del Seminario Matematico della Università di Padova, Tome 103 (2000) , p. 261-281
Zbl 0971.34024 | MR 1789543
URL stable : http://www.numdam.org/item?id=RSMUP_2000__103__261_0

Bibliographie

[1] J.C. Alexander - S. Antman Stuart, Global and local behaviour of bifurcating multidimensional continua of solutions for multiparameter nonlinear eigenvalue problems, Arch. Rat. Mech. Anal., 76 (1981), pp. 339-354. MR 628173 | Zbl 0479.58005

[2] A. Ambrosetti A. - J. Garcia-Azorero - I. Peral, Quasilinear equations with a multiple bifurcation, Diff. Int. Eq., 10 (1997), pp. 37-50. MR 1424797 | Zbl 0879.35021

[3] A. Ambrosetti - G. Prodi, A primer of Nonlinear Analysis, Cambridge Studies in Adv. Math. Cambr. Univ. Press, 1993. MR 1225101 | Zbl 0818.47059

[4] S. Antman Stuart, Nonlinear problems of elasticity, Applied Math. Sciences, 107, Springer-Verlag, 1995. MR 1323857 | Zbl 0820.73002

[5] P.A. Binding - Y.X. Huang, Bifurcation from eigencurves of the p-laplacian, Diff. Int. Eq., 8, n. 2 (1995), pp. 415-428. MR 1296133 | Zbl 0819.35108

[6] R.S. Cantrell, Global preservation of nodal structure in coupled systems of nonlinear Sturm-Liouville boundary value problems, Proc. A.M.S., 107 (1989), pp. 633-644. MR 975633 | Zbl 0683.34010

[7] A. Capietto - W. Dambrosio, Multiplicity results for some two-point super-linear asymmetric boundary value problem, Nonlinear Analysis, TMA, 38, n. 7 (1999), pp. 869-896. MR 1711758 | Zbl 0952.34012

[8] E.N. Dancer, On the Dirichlet problem for weakly nonlinear elliptic partial differential equations, Proc. Royal Soc. Edinburgh, 76A (1977), pp. 283-300. MR 499709 | Zbl 0351.35037

[9] W. Dambrosio, Multiple solutions of weakly-coupled systems with p-Laplacian operators, Results Math., 36, n. 1-2 (1999), pp. 34-54. MR 1706481 | Zbl 0942.34015

[10] M. Del Pino - M. Elgueta R. MANÁSEVICH, A homotopic deformation along p of a Leray-Schauder degree result and existence for (|u' |p-2 u' )' + + f(t, u) = 0, u(0) = u(T) = 0, p > 1, J. Differential Eq., 80 (1989), pp. 1-13. MR 1003248 | Zbl 0708.34019

[11] P. Drábek, On the global bifurcation for a class of degenerate equations, Annali Mat. Pura Appl. (IV), 159 (1991), pp. 1-16. MR 1145086 | Zbl 0814.34018

[12] P. Drábek P., Solvability and bifurcation of nonlinear equations, Pitman Res. Notes in Math. Series, 264. Longman Scient. & Tech., 1992. MR 1175397 | Zbl 0753.34002

[13] P. Drábek P. - M. Kucera, Bifurcations of second order problems with jumping nonlinearities, Bull. Austr. Math. Society, 37 (1988), pp. 179-187. MR 930787 | Zbl 0631.34054

[14] M.J. Esteban, Multiple solutions of semilinear elliptic problems in a ball, J. Differential Eq., 57 (1985), pp. 112-137. MR 788425 | Zbl 0519.35031

[15] P.M. Fizpatrick - I. MASSABÒ - J. PEJSACHOWICZ, Global several-parameter bifurcation and continuation theorems: a unified approach via complementing maps, Math. Ann., 263 (1983), pp. 61-73. MR 697331 | Zbl 0519.58024

[16] S. Fu, Solvability of Nonlinear equations and Boundary value problems, Math. and its Applications, 4. D. Reidel Publishing Company, 1980. Zbl 0453.47035

[17] Y.X. Huang - G. Metzen, The existence of solutions to a class of semilinear differential equations, Diff. Int. Eq., 8, n. 2 (1995), pp. 429-452. MR 1296134 | Zbl 0818.34013

[18] J. Ize, Connected sets in multiparameter bifurcation, Nonlinear Analysis, TMA, 30, n. 6 (1997), 3763-3774 (Proc. 2nd World Congress of Nonlinear Analysis). MR 1602938 | Zbl 0901.58009

[19] P.H. Rabinowitz, Some global results for nonlinear eigenvalue problems, J. Funct. Anal., 7 (1971), pp. 487-513. MR 301587 | Zbl 0212.16504

[20] P.H. Rabinowitz, Some aspects of nonlinear eigenvalues problems, Rocky Mountain J. Math., 3 (1973), pp. 161-202. MR 320850 | Zbl 0255.47069

[21] S.C. Welsh, A vector parameter global bifurcation result, Nonlinear Analysis, TMA, 25, n. 14 (1995), pp. 1425-1435. MR 1355731 | Zbl 0901.47041